# SDR ANCF2025102733

- Difficulty date: October 22, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N426AV
- Make and model: Airbus A320-214
- Aircraft serial: 4026
- Aircraft time: 38,201 hours, 32,813 cycles
- Engine: Cfmint CFM565B43
- Engine time: 34,270 hours, 28,925 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Condition: Faulted
- Location: Outflow Valve
- Part time: 38,201 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF ENG 1 AND 2 BLEED FAULT ON THE OVERHEAD PANEL. RESET UNSUCCESFULLY. AFTER 5 MINUTES RESET SUCCESFULL BUT ON THE SD PAGE PRESS OUTFLOW VALVE DOES NOT REGULATE PRESS. THE VALVE ALWAYS WAS OPEN.
